# SDR USAA000474

- Difficulty date: March 16, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 991556531
- Condition: Corroded
- Location: Ventral Door
- Part time: 49,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION 1 INCH BY 2 INCH, LOWER LEFT AND BOTTOM FRAMES OF AFT VENTRAL DOOR.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER DOUGLAS DWG 5910186 AND SRO J060114.  (M)
